# SDR N87SF

- Difficulty date: May 31, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500096
- Aircraft time: 13,097 hours, 14,609 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN166B
- Condition: Intermittent
- Location: Actuator
- Component: Actuator, Decoto
- Component part number: 274421
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO DESTINATION AIRPORT THE GEAR WAS SELECTED DOWN.  THE PILOT NOTED THAT THE LT GEAR DOWN & LOCKED ANNUNCIATOR WAS NOT ILLUMINATED.  THE PILOT RECYCLED THE GEAR BUT THE LIGHT STILL WOULD NOT ILLUMINATE.  FOLLOWING PROCEDURES, THE EMERGENCY GEAR EXTENSION SYSTEM WAS ENGAGED AND A SAFE LANDING WAS MADE.  AFTER TAXI TO THE RAMP, IT WAS NOTED THAT THE DOWN AND LOCKED ANNUNCIATOR HAD ILLUMINATED.  A FERRY PERMIT WAS OBTAINED AND THE AIRCRAFT WAS FLOWN TO HOME BASE GEAR DOWN, WHERE AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION INTO THE PROBLEM REVEALED THAT THE LT GEAR DOWNLOCK SWITCH HAD FAILED.  THE SWITCH WAS REPLACED, THE EMERGENCY GEAR SYSTEM WAS RESET, AND THE GEAR WAS CYCLED NUMEROUS TIMES WITHOUT ANY PROBLEMS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
